# SDR CALA2023010900057

- Difficulty date: January 7, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N75436
- Make and model: Boeing 737924ER
- Aircraft serial: 33531
- Aircraft time: 43,113 hours, 15,115 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A3310
- Condition: Damaged
- Location: Bs 1030-1045
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGE BS 1030 - 1045, S13-14L,   ACCOMPLISHED CUTOUT DAMAGED AREA IAW STEP 6 OF AVO10288. PERFORMED HFEC PER AVO 10288 STEP 7 NO INDICATION OF CRACKS.  PT PERFORMED HFEC PER AVO 10288 STEP 9, NO CRACKS.  PERFORMED HFEC HOLE PROBE IAW AVO 10288 STEP 11, NO CRACKS.   PERFORMED HFEC COUNTER SINK IAW AVO 10288 STEP 12,  NO INDICATIONS,   PERFORM HFEC OF AREA CUTOUT STEP7 OF AVO10288.   PERFORMED HFEC HOLE PROBE INSP PER AVO10288 REV B, STEP 11. PERFORMED HFEC COUNTERSINK INSP PER AVO10288 REV B, STEP 12. NO CRACK INDICATIONS WERE NOTED. ACCOMPLISHED .040 INSURANCE CUT IN REF TO AVO10288 REV B STEP 7A  FOR STRINGER REPAIR IAW AVO10288 REV B, STEP 5A.
